# SDR SWAA2021061582292

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,832 hours, 40,156 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FWD UPPER WING PANEL SUPPORT BRACKET CRACKED UPPER I/B CORNER ; / REMOVED & REPLACED SUPPORT BRACKET AT R/H I/B FWD UPPER WING PANEL. I.A.W. SRM 51-40-02; STACY MERZ (TECHNICIAN); 11-JUN-2021 05:07 UTC REMOVED & REPLACED SUPPORT BRACKET AT R/H I/B FWD UPPER WING PANEL. I.A.W. SRM 51-40-02 INSPECTED
